# SDR CA020507012

- Difficulty date: April 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 21,726 hours
- Engine: Pwa PT6A27
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: CSP28229
- Condition: Sheared
- Location: Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE REMOVAL FROM A TWIN OTTER ONE OF THE TOP FOUR ENGINE MOUNT BOLT SHEARED OFF. THE BOLT SHEARED OFF AT THE AREA WHERE THE SHANK DIAMETER IS REDUCED. THIS BOLT TURNED APPROX. 1/4 TURN AND THEN SHEARED THE HEAD OFF. THIS BOLT WAS POST MODIFICATION  (DH)6/1811.
